# SDR CA101015005

- Difficulty date: October 14, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Snias AS350B
- Aircraft time: 10,769 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 704A37642042
- Condition: Unserviceable
- Location: Engine Oil
- Part time: 28 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) UPON POWER REDUCTION ON APPROACH THE ENGINE OIL PRESSURE WAS OBSERVED TO FALL TO ZERO.  WHEN POWER WAS APPLIED TO FLARE THE INDICATION RETURNED TO NORMAL.  NO OIL PRESSURE WARNING LIGHT WAS ILLUMINATED.  TRANSDUCER WAS REMOVED AND TESTED.  NO INDICATION UNTIL APPROX 60 PSI WAS APPLIED.  A NEW TRANSDUCER WAS INSTALLED AND GROUND RUN/TEST WAS CARRIED OUT.  THE U/S TRANSDUCER WAS THE 3RD UNIT TO FAIL IN LESS THAN 100 HOURS.  THE FAILURE IS THE SAME EACH TIME WITH THE LOW END (APPROX 50PSI AND BELOW) FAILING TO REGISTER.
